# SDR AALA20020204

- Difficulty date: February 27, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug MD 83
- Aircraft serial: 53124
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: AAP3274A
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OKC - FLT 9680 - AFTER TAKEOFF OKC, SHIP BATTERY CHARGER CIRCUIT BREAKER POPPED.  RETURNED OKC AND LANDED WITHOUT INCIDENT.  REPLACED MAIN SHIP BATTERY CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
